Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
East Asian mathematical journal
Journal Basic Information
Journal DOI :
Youngnam Mathematical Society
Editor in Chief :
Volume & Issues
Volume 25, Issue 4 - Dec 2009
Volume 25, Issue 3 - Sep 2009
Volume 25, Issue 2 - Jun 2009
Volume 25, Issue 1 - Mar 2009
Selecting the target year
HYBRID MONOTONE PROJECTION ALGORITHMS FOR ASYMPTOTICALLY QUASI-PSEUDOCONTRACTIVE MAPPINGS
Wu, Changqun ; Cho, Sun-Young ;
East Asian mathematical journal , volume 25, issue 4, 2009, Pages 415~423
In this paper, we consider the hybrid monotone projection algorithm for asymptotically quasi-pseudocontractive mappings. A strong convergence theorem is established in the framework of Hilbert spaces. Our results mainly improve the corresponding results announced by [H. Zhou, Demiclosedness principle with applications for asymptotically pseudo-contractions in Hilbert spaces, Nonlinear Anal. 70 (2009) 3140-3145] and also include Kim and Xu [T.H. Kim, H.K. Xu, Strong convergence of modified Mann iterations for asymptotically nonexpansive mappings and semigroups, Nonlinear Anal. 64 (2006) 1140-1152; Convergence of the modified Mann's iteration method for asymptotically strict pseudo-contractions, Nonlinear Anal. 68 (2008) 2828-2836] as special cases.
LOCAL CONVERGENCE OF NEWTON-LIKE METHODS FOR GENERALIZED EQUATIONS
Argyros, Ioannis K. ;
East Asian mathematical journal , volume 25, issue 4, 2009, Pages 425~431
We provide a local convergence analysis for Newton-like methods for the solution of generalized equations in a Banach space setting. Using some ideas of ours introduced in  for nonlinear equations we show that under weaker hypotheses and computational cost than in  a larger convergence radius and finer error bounds on the distances involved can be obtained.
GROUP ACTIONS IN A UNIT-REGULAR RING WITH COMMUTING IDEMPOTENTS
Han, Jun-Cheol ;
East Asian mathematical journal , volume 25, issue 4, 2009, Pages 433~440
Let R be a ring with unity, X the set of all nonzero, nonunits of R and G the group of all units of R. We will consider some group actions on X by G, the left (resp. right) regular action and the conjugate action. In this paper, by investigating these group actions we can have some results as follows: First, if E(R), the set of all nonzero nonunit idempotents of a unit-regular ring R, is commuting, then
) is the orbit of x under the left regular (resp. right regular, conjugate) action on X by G and R is abelian regular. Secondly, if R is a unit-regular ring with unity 1 such that G is a cyclic group and
, then G is a finite group. Finally, if R is an abelian regular ring such that G is an abelian group, then R is a commutative ring.
ON REGULAR NEAR-RINGS WITH (m,n)-POTENT CONDITIONS
Cho, Yong-Uk ;
East Asian mathematical journal , volume 25, issue 4, 2009, Pages 441~447
Jat and Choudhari defined a near-ring R with left bipotent or right bipotent condition in 1979. Also, we can dene a near-ring R as subcommutative if aR = Ra for all a in R. From these above two concepts it is natural to investigate the near-ring R with the properties aR =
= Ra) for each a in R. We will say that such is a near-ring with (1,2)-potent condition (resp. a near-ring with (2,1)-potent condition). Thus, we can extend a general concept of a near-ring R with (m,n)-potent condition, that is,
for each a in R, where m, n are positive integers. We will derive properties of near-ring with (1,n) and (n,1)-potent conditions where n is a positive integer, any homomorphic image of (m,n)-potent near-ring is also (m,n)-potent, and we will obtain some characterization of regular near-rings with (m,n)-potent conditions.
ON INTERVAL VALUED FUZZY QUASI-IDEALS OF SEMIGROUPS
Thillaigovindan, N. ; Chinnadurai, V. ;
East Asian mathematical journal , volume 25, issue 4, 2009, Pages 449~467
In this paper we shall introduce the notion of an i-v fuzzy interior ideal, an i-v fuzzy quasi-ideal and an i-v fuzzy bi-ideal in a semi-group. We study some properties of i-v fuzzy subsets and using their properties we characterize regular semigroups.
COMBINATORIAL WEBS OF QUANTUM LIE SUPERALGEBRA sl(1|1)
Kim, Dong-Seok ;
East Asian mathematical journal , volume 25, issue 4, 2009, Pages 469~479
Temperley-Lieb algebras had been generalized to web spaces for rank 2 simple Lie algebras which led us to link invariants for these Lie algebras as a generalization of Jones polynomial. Recently, Geer found a new generalization of Jones polynomial for some Lie superalgebras. In this paper, we study the quantum sl(1|1) representation theory using the web space and find a finite presentation of the representation category (for generic q) of the quantum sl(1|1).
REMARKS ON A SUMMATION FORMULA FOR THREE-VARIABLES HYPERGEOMETRIC FUNCTION
AND CERTAIN HYPERGEOMETRIC TRANSFORMATIONS
Choi, June-Sang ; Rathie, Arjun K. ; Harsh, H. ;
East Asian mathematical journal , volume 25, issue 4, 2009, Pages 481~486
The first object of this note is to show that a summation formula due to Padmanabham for three-variables hypergeometric function
introduced by Exton can be proved in a different (from Padmanabham's and his observation) yet, in a sense, conventional method, which has been employed in obtaining a variety of identities associated with hypergeometric series. The second purpose is to point out that one of two seemingly new hypergeometric identities due to Exton was already recorded and the other one is easily derivable from the first one. A corrected and a little more compact form of a general transform involving hypergeometric functions due to Exton is also given.
VIRTUAL LINKS WITH NORMAL DIAGRAMS
Im, Young-Ho ;
East Asian mathematical journal , volume 25, issue 4, 2009, Pages 487~494
We show that if two virtual link diagrams which are normal are equivalent under generalized Reidemeister moves, then they are equivalent under generalized Reidemeister moves preserving the normality of diagrams.
LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE QUATERNION KAEHLERIAN MANIFOLD
Kang, Tae-Ho ;
East Asian mathematical journal , volume 25, issue 4, 2009, Pages 495~504
We introduce three classes of quaternion lightlike submanifolds, screen real lightlike submanifolds and CR lightlike submanifolds of an indefinite quaternion Kaehlerian manifold and study the geometry of leaves of their distributions.
MIXED VECTOR EQUILIBRIUM-LIKE PROBLEMS IN BANACH SPACES
Lee, Byung-Soo ; Salahuddin, Salahuddin ; Ahmad, M.K. ;
East Asian mathematical journal , volume 25, issue 4, 2009, Pages 505~516
In this paper, we consider a new class of generalized mixed vector equilibrium-like problems in Banach spaces. By using Fan-KKM Theorem and Nadler's Theorem, we prove the existence theorem of solution for this class of generalized mixed vector equilibrium-like problems.
ON STATE TRANSITION DIAGRAMS OF CELLULAR AUTOMATA
Kim, Jae-Gyeom ;
East Asian mathematical journal , volume 25, issue 4, 2009, Pages 517~525
We discuss group orders and lengths of cycles of state transition diagrams of cellular automata.
ON THE EXISTENCE OF SOLUTIONS OF EXTENDED GENERALIZED VARIATIONAL INEQUALITIES IN BANACH SPACES
He, Xin-Feng ; Wang, Xian ; He, Zhen ;
East Asian mathematical journal , volume 25, issue 4, 2009, Pages 527~532
In this paper, we study the following extended generalized variational inequality problem, introduced by Noor (for short, EGVI) : Given a closed convex subset K in q-uniformly smooth Banach space B, three nonlinear mappings T :
, g :
, h :
and a vector
0, for all
. [see : M. Aslam Noor, Extended general variational inequalities, Appl. Math. Lett. 22 (2009) 182-186.] By using sunny nonexpansive retraction
and the well-known Banach's fixed point principle, we prove existence results for solutions of (EGVI). Our results extend some recent results from the literature.
CLASSIFICATION OF REFLEXIBLE EDGE-TRANSITIVE EMBEDDINGS OF
FOR ODD m, n
Kwon, Young-Soo ;
East Asian mathematical journal , volume 25, issue 4, 2009, Pages 533~541
In this paper, we classify reflexible edge-transitive embeddings of complete bipartite graphs
for any odd positive integers m and n. As a result, for any odd m, n, it will be shown that there exists only one reflexible edge-transitive embedding of
up to isomorphism.